Spacing patterns within populations of a tropical forest rodent, Proechimys semispinosus, on five Panamanian islands
Version of Record online: 16 MAY 2009
1997 The Zoological Society of London
Journal of Zoology
Volume 241, Issue 1, pages 43–53, January 1997
How to Cite
Adler, G. H., Endries, M. and Piotter, S. (1997), Spacing patterns within populations of a tropical forest rodent, Proechimys semispinosus, on five Panamanian islands. Journal of Zoology, 241: 43–53. doi: 10.1111/j.1469-7998.1997.tb05498.x
- Issue online: 16 MAY 2009
- Version of Record online: 16 MAY 2009
- Accepted 30 November 1995
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!